My wife decided to try her first Anavar cutting/recomp cycle, which began on 9/19. Before allowing her to take it, I performed a labmax and posted the results here: Gym Labs Anavar Labmax Results As stated, her goal is to cut/recomp. She's on a 300-400 calorie deficit; high protein, low carb. Her beginning stats were 5'9" at 136 lbs. Today she weighed in at 145lbs and struggled to fit into her jeans. Gaining a pound per day on Anavar? Really? I just spoke to her and she said that her stomach is protruding past her waistline, far more than it ever has. She's pretty upset about this and is unsure if she wants to continue the cycle. Gaining this much weight was not expected. Could this be all water weight/bloat? Can it or will it be lost when she stops taking it? Assuming it is bloat, can she take an OTC diuretic to eliminate the excess water right now? It's psychologically messing with her and she can't help but to step on the scale on a daily basis.